# SDR JJBA20220401002

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 44,079 hours, 27,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN COCKPIT INOPERATIVE. REMOVED AND REPLACED EMERGENCY CEILING LIGHT IN COCKPIT. OPS CHECK SAT
